# SDR HEEA0013892

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link Scissors
- Part number: 350A37112701
- Condition: Defective
- Location: M/R
- Part time: 1,551 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AS SCISSOR ASSEMBLY.
